# SDR VNAA202307121112

- Difficulty date: July 9, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N602NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15463
- Aircraft time: 8,896 hours, 7,684 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 900012001
- Part serial: FEB152742
- Condition: Unserviceable
- Location: 700
- Part time: 8,712 hours, 7,794 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH IB MLG TIRE MISSING THROUGH BOLT / REMOVED AND REPLACED RH IB MLG WTA IAW CRJ 900 AMM 32-41-01-000/400-801-A01-PSA.NO DEFECTS NOTED AT THIS TIME.
